# SDR CA070717001

- Difficulty date: June 26, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Edu
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LATE IN THE AIRCRAFT`S LANDING SEQUENCE, THE FLIGHT DECK ENGINE DISPLAY SUFFERED A FAILURE CAUSING THE DISPLAY TO GO BLANK. THE LANDING WAS COMPLETED WITHOUT INCIDENT. ONCE SHUTDOWN ON THE RAMP, THE CREW IDENTIFIED THAT ONE OF THE ESID CIRCUIT BREAKERS WAS (POPPED).  FOLLOWING ADVICE FROM ENGINEERING, ATTEMPTS TO RESET THE CIRCUIT BREAKER WERE UNSUCCESSFUL. ON SITE ENGINEERING INVESTIGATION IDENTIFIED THAT BOTH POWER WIRES TO THE EDU WERE DAMAGED DUE CHAFING RESULTING IN A SHORT CIRCUIT TO GROUND. DAMAGED WIRES WERE REPAIRED IAW MM PROCEDURES. IT WAS ESTABLISHED THAT THE WIRE CHAFING WAS DUE TO INCORRECT FACTORY INSTALLATION OF THE WIRING LOOM EDU CONNECTOR BACKSHELL WHICH IN TURN ALLOWS THE LOOM WIRES TO
